# SDR CALA2025071506571

- Difficulty date: June 25, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 146A7401Y21
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO COMPARTMENT,WASTE SERVICE PAN HAS CORROSION.
